Erratum to

Natural convection heat transfer of a viscous fluid in a vertical porous channel (J Eng Math, (2012), 74, 61-71, 10.1007/s10665-011-9489-x)

F. Talay Akyildiz, Dennis A. Siginer, K. Vajravelu, Robert A. Van Gorder

Research output: Contribution to journalComment/debate

Original languageEnglish
Pages (from-to)211-212
Number of pages2
JournalJournal of Engineering Mathematics
Volume96
Issue number1
DOIs
Publication statusPublished - Feb 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Cite this

@article{fea71677669a4868995304fc8027a7eb,
title = "Erratum to: Natural convection heat transfer of a viscous fluid in a vertical porous channel (J Eng Math, (2012), 74, 61-71, 10.1007/s10665-011-9489-x)",
author = "Akyildiz, {F. Talay} and Siginer, {Dennis A.} and K. Vajravelu and {Van Gorder}, {Robert A.}",
year = "2016",
month = "2",
day = "1",
doi = "10.1007/s10665-016-9844-z",
language = "English",
volume = "96",
pages = "211--212",
journal = "Journal of Engineering Mathematics",
issn = "0022-0833",
publisher = "Springer Netherlands",
number = "1",

}

Erratum to : Natural convection heat transfer of a viscous fluid in a vertical porous channel (J Eng Math, (2012), 74, 61-71, 10.1007/s10665-011-9489-x). / Akyildiz, F. Talay; Siginer, Dennis A.; Vajravelu, K.; Van Gorder, Robert A.

In: Journal of Engineering Mathematics, Vol. 96, No. 1, 01.02.2016, p. 211-212.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Erratum to

T2 - Natural convection heat transfer of a viscous fluid in a vertical porous channel (J Eng Math, (2012), 74, 61-71, 10.1007/s10665-011-9489-x)

AU - Akyildiz, F. Talay

AU - Siginer, Dennis A.

AU - Vajravelu, K.

AU - Van Gorder, Robert A.

PY - 2016/2/1

Y1 - 2016/2/1

UR - http://www.scopus.com/inward/record.url?scp=84960100921&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84960100921&partnerID=8YFLogxK

U2 - 10.1007/s10665-016-9844-z

DO - 10.1007/s10665-016-9844-z

M3 - Comment/debate

VL - 96

SP - 211

EP - 212

JO - Journal of Engineering Mathematics

JF - Journal of Engineering Mathematics

SN - 0022-0833

IS - 1

ER -